MathSciNet Relay Station
MathSciNet bibliographic data
MR2294955 90C26 (90C46)
Qu, Shao-Jian; Zhang, Ke-Cun; Ji, Ying A new global optimization algorithm for signomial geometric programming via Lagrangian relaxation. Appl. Math. Comput. 184 (2007), no. 2, 886–894.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement